# SDR 20000426SH030

- Difficulty date: March 31, 2000
- Submitted: April 26, 2000
- Operation: General aviation
- Aircraft: N357
- Make and model: Cessna T337G
- Aircraft serial: P3370242
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 26066712
- Part serial: B9250
- Condition: Broken
- Location: Mlg Wheel
- Component: Tie Bolts
- Component part number: 2602540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE BOLT FAILURE, 3 EACH.  UNDETERMINED WHEEL SENT TO MFG FOR ANALYSIS.  BOLT HARD TIME IMPLEMENTED, AND TIE NUT CYCLE PLAN INPLEMENTED.  (X)
